Today is my third day on roaccutane, and my skin is definitely looking a lot worse than it was.
I don't know the reasoning for this really. It seems a bit early for an "initial breakout", considering I'm only on 20 mg for the first couple of weeks, and it's only bloody day 3! I would think this worsening of my skin would be due to me ceasing my use of topical ointments and I've discontinued vitamins. Also, no more antibiotics. My body has probably just freaked out and the acne has gotten worse.
I had two gigantic pimples that were begging to be popped and I just felt like I had to. I obviously felt much regret after doing so though : | now my skin looks even worse and is bright red. FML.
I don't think I've experienced any side effects yet (unless my skin looking like shit is the initial breakout phase). I noticed some of my pimples were a bit scabby, like dry and flakey, but that might just be the lotions I was using a few days ago kicking in now. But yeah like I said, I've ceased use of them.
I've become a real gym junkie the past few months and I'm going to be devastated if I have to cut down on exercise. It was one thing that was really lifting my mood and making me feel good about myself. I think if I experience any side effects this early on that it is most likely a placebo effect; just reading everyone elses and then straight away thinking that it's happening to me. My neck did feel a bit sore, but hey, chances are it would have felt sore if I hadn't taken any roaccutane.
Anyway, no progress right now. As I won't be able to have waxing whilst on roaccutane, I went and got all that done before the drug is in my system. It's going to suck not being able to wax, haha.
Thanks to anyone who is reading : ) I plan to post pictures and a lot of updates. I've already started taking some photos, but I'll wait a few days until I post them.
- 0 comments
- 104 views